# SDR AALA20141119014

- Difficulty date: November 19, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 82,367 hours, 13,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 22 - 24HJ ARE INOPERATIVE, REPLACED BATTERY PACK.
